Topological equivalence of coplexes

M.H.A. Newman

Mathematische Annalen (1928)

  • Volume: 99, page 399-412
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Newman, M.H.A.. "Topological equivalence of coplexes." Mathematische Annalen 99 (1928): 399-412. <>.

author = {Newman, M.H.A.},
journal = {Mathematische Annalen},
pages = {399-412},
title = {Topological equivalence of coplexes},
url = {},
volume = {99},
year = {1928},

AU - Newman, M.H.A.
TI - Topological equivalence of coplexes
JO - Mathematische Annalen
PY - 1928
VL - 99
SP - 399
EP - 412
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.